RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 13, Number 7  


Ordinary Differential Equations
Boundary value problems with a small parameter for ordinary linear differential equations
Yu. M. Vahromeev, V. M. Kornev
1163
Linearization of nonautonomous differential systems in the neighborhood of a point of equilibrium
È. I. Grudo
1171
The variational method for the solution of boundary value problems for certain linear differential equations with deviating argument
G. A. Kamenskii
1185
A study of the behavior of cascade trajectories in the neighborhood of an invariant set
V. S. Medvedev
1192
A criterion of Matrosov stability for functional-differential equations of lagging type
V. R. Nosov
1202
Stabilizability and convergence in second order nonlinear systems
V. K. Polivenko
1208
A class of integrable systems with a small parameter
G. E. Popov
1214
A system of equations that are degenerate on the plane
V. Kh. Froim
1218

Partial Differential Equations
The uniqueness of the solution of the fundamental initial problem for partial differential equations with a deviating argument
V. M. Borok, E. S. Viglin
1225
Certain problems that are connected with the theory of a transversal shock along rods
S. I. Gaiduk
1233
The smoothness of the solutions of a class of degenerate elliptic equations
T. Sh. Kal'menov, M. Otelbaev
1244
The continuity of the solutions of second order quasilinear elliptic systems
A. I. Koshelev
1256
An abstract theorem of perturbation theory, regularized trace formulas, and the zeta function of operators
V. A. Sadovnichy, V. V. Dubrovskii
1264
The calculation of the asymptotics of the energy radiated by an almost periodic source of oscillations as $t\rightarrow \infty $
F. V. Srumova
1272

Finite difference equations. Numerical methods
Regularized trajectories of a Newton type approximation for the solution of nonlinear equations
L. Aleksandrov
1281
Difference approximations on a rectangular net of the first boundary value problem for the Laplace equation with discontinuous boundary conditions
E. Yu. Arkhipova
1293
Direct methods for solving equations of jet theory
B. G. Gabdulkhaev, S. M. Akhmetov
1299
Certain tests for the stability of linear discrete systems
I. V. Gaishun
1308
Difference schemes with a fixed sign remainder term for the equation $y^{(n)}=f(t,y)$ with linear boundary conditions
V. Ya. Derr
1314
Sufficient optimality conditions for difference inclusions
L. I. Minchenko
1320

Short Communications
On the question concerning the solutions of ordinary differential equations with singular initial conditions
Yu. I. Dezhurko
1325
Struktur des fokussierenden Magnetfelds
V. I. Zubov
1327
Focusing of charged particles in the vicinity of a given equilibrium trajectory
V. I. Zubov
1330
The relay stabilization of nonlinear control systems
A. M. Meilakhs
1333
A criterion for the solvability of certain periodic boundary value problems
V. S. Mokeichev
1335
A comparison theorem for systems of two differential equations
B. Puzha
1338
Boundary value problems for equations with a Legendre operator
V. Ya. Yaroslavtseva
1341

Letter to the editor
Letter to the editors: “Theorems on the $m$-fold completeness of the generalized eigen- and associated functions from $W_2^1$ of certain boundary value problems for elliptic equations and systems” (Differencial'nye Uravnenija 12 (1976), no. 10, 1842–1851)
N. M. Krukovskii
1344
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019